# SDR MASA200601647

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 17,068 hours, 15,689 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: YV05025503
- Condition: Inoperative
- Location: Rudder Trim
- Part time: 5,237 hours, 4,720 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7233 ABE - RUDDER TRIM WAS INOP.  AC WAS FERRIED TO ORD WHERE MX REMOVED AND REPLACED PANEL AND RESET ECU.
